# SDR ASAA2012122893608

- Difficulty date: December 28, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 43,239 hours, 19,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384420
- Condition: Corroded
- Location: Bs 934-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK CORRODED BS 934-947, RBL 13.5.  R & R  CARGO TRACK IAW SRM 53-00-53 AND 51-40-02.
